Le cinquième problème de Hilbert. État de la question en 1951
Bulletin de la Société Mathématique de France, Volume 80 (1952), pp. 1-10.
@article{BSMF_1952__80__1_0,
     author = {Serre, Jean-Pierre},
     title = {Le cinqui\`eme probl\`eme de {Hilbert.} {\'Etat} de la question en 1951},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {1--10},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {80},
     year = {1952},
     doi = {10.24033/bsmf.1422},
     mrnumber = {49205},
     zbl = {0046.25302},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1422/}
}
TY  - JOUR
AU  - Serre, Jean-Pierre
TI  - Le cinquième problème de Hilbert. État de la question en 1951
JO  - Bulletin de la Société Mathématique de France
PY  - 1952
DA  - 1952///
SP  - 1
EP  - 10
VL  - 80
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1422/
UR  - https://www.ams.org/mathscinet-getitem?mr=49205
UR  - https://zbmath.org/?q=an%3A0046.25302
UR  - https://doi.org/10.24033/bsmf.1422
DO  - 10.24033/bsmf.1422
LA  - fr
ID  - BSMF_1952__80__1_0
ER  - 
%0 Journal Article
%A Serre, Jean-Pierre
%T Le cinquième problème de Hilbert. État de la question en 1951
%J Bulletin de la Société Mathématique de France
%D 1952
%P 1-10
%V 80
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.1422
%R 10.24033/bsmf.1422
%G fr
%F BSMF_1952__80__1_0
Serre, Jean-Pierre. Le cinquième problème de Hilbert. État de la question en 1951. Bulletin de la Société Mathématique de France, Volume 80 (1952), pp. 1-10. doi : 10.24033/bsmf.1422. http://www.numdam.org/articles/10.24033/bsmf.1422/

[1] L. E. J. Brouwer, Die Theorie der endlichen kontinuerlichen Gruppen, unabhangig von den Axiomen von Lie (Math. Ann., t. 67, 1909, p. 246-267). | JFM

[2] L. E. J. Brouwer, Ibid., t. 69, 1910, p. 181-203. | JFM

[3] C. Chevalley, Two theorems on solvable topological groups (Lectures in Topology, Michigan, 1941). | MR | Zbl

[4] C. Chevalley, Theory of Lie groups, Princeton, 1946. | Zbl

[5] A. M. Gleason, Square roots in locally euclidean groups (Bull. Amer. Math. Soc., t. 55, 1949, p. 446-449). | MR | Zbl

[6] A. M. Gleason, Spaces with a compact Lie group of transformations (Proc. Amer. Math. Soc., t. 1, 1950, p. 35-43). | MR | Zbl

[7] A. M. Gleason, The structure of locally compact groups (Duke Math. Journ., t. 18, 1951, p. 85-110). | MR | Zbl

[8] A. M. Gleason, Arcs in locally compact groups (Proc. Nat. Acad. Sc. U.S.A., t. 36, 1950, p. 663-667). | MR | Zbl

[9] D. Hilbert, Mathematische Probleme (Gott. Nachr., 1900, p. 253-297). | JFM

[10] W. Hurewicz and H. Wallman, Dimension Theory, Princeton, 1941. | JFM | MR | Zbl

[11] K. Iwasawa, On some types of topological groups (Ann. Math., t. 50, 1949, p. 507-558). | MR | Zbl

[12] Von Kerekjarto, Geometrische Theorie der Zweigliedrigen kontinuerlichen Gruppen Hamb. Abh., t. 8, 1931, p. 107-114). | JFM

[13] M. Kuranishi, On euclidean local groups satisfying certain conditions (Proc. Amer. Math. Soc., t. 1, 1950, p. 372-380). | MR | Zbl

[14] M. Kuranishi, On conditions of differentiability of locally compact groups (Nagoya Math. Journ., t. 1, 1950, p. 71-81). | MR | Zbl

[15] D. Montgomery, A theorem on locally euclidean groups (Ann. Math., 48, 1947, p. 650-659). | MR | Zbl

[16] D. Montgomery, Connected one dimensional groups (Ann. Math., t. 49, 1948, p. 110-117). | MR | Zbl

[17] D. Montgomery, Analytic parameters in three dimensional groups (Ann. Math., t. 49, 1948, p. 118-131). | MR | Zbl

[18] D. Montgomery, Dimension of factor spaces (Ann. Math., t. 49, 1948, p. 373-378). | MR | Zbl

[19] D. Montgomery, Connected two dimensional groups (Ann. Math., t. 51, 1950, p. 262-277). | MR | Zbl

[20] D. Montgomery, Locally homogeneous spaces (Ann. Math., t. 52, 1950, p. 261-271). | MR | Zbl

[21] D. Montgomery, Finite dimensional groups (Ann. Math., t. 52, 1950, p. 591-605). | MR | Zbl

[22] D. Montgomery, and L. Zippin, Existence of subgroups isomorphic to the real numbers (Ann. Math., t. 53, 1951, p. 298-326). | MR | Zbl

[23] D. Montgomery, and L. Zippin, Bull. Amer. Math. Soc., t. 57, p. 75, Abstract 53 t.

[24] D. Montgomery, and L. Zippin, Ibid., p. 145, Abstract 176 t.

[25] J. Von Neumann, Die Einführung analytischer Parameter in topologische Gruppen (Ann. Math., t. 34, 1933, p. 170-190). | JFM | Zbl

[26] L. Pontrjagin, The theory of topological commutative groups (Ann. Math., t. 35, 1934, p. 361-388). | JFM | Zbl

[27] L. Pontrjagin, Topological groups, Princeton, 1939. | JFM

[28] O. Schreier, Abstrakte kontinuerliche Gruppen (Hamb. Abh., t. 4, 1926, p. 15-32). | JFM

[29] P. A. Smith, Transformations of finite period. III. Newman's theorem (Ann. Math., t. 42, 1941, p. 446-458). | JFM | MR | Zbl

[30] P. A. Smith, Periodic and nearly periodic transformations (Lectures in Topolody, Michigan, 1941). | MR | Zbl

[31] A. Weil, L'intégration dans les groupes topologiques et ses applications, Paris, 1940. | JFM | MR | Zbl

[32] R. L. Wilder, Topology of Manifolds, Colloquium, 1949. | MR | Zbl

[33] H. Yamabe, Note on locally compact groups (Osaka Math. Journ., t. 3, 1951, p. 77-82). | MR | Zbl

Cited by Sources: